My husband started taking Viibryd a week ago. He'd previously been on Celexa and then Zoloft. He did better on Celexa at first, but then it seemed like he needed an increase in the dosage, but his doctor switched him to Zoloft instead. When he asked about switching back, his doctor gave him a Viibryd starter pack to try. He was ok the first day, but then became very angry and hostile for the next few days (not just to me). It's been a week and the anger seems to come in waves and then go away. He's also sleeping a lot more although he would sometimes sleep a lot when he was on the other medications too. Will the anger and aggression get better as he progresses through the increased dosage in the packet, or could this be an adverse reaction to the drug that means he should switch back to something else?
Yes it can. The doctor probably put him on a low dose to reduce the chances of this happening, but since this has gone on for a week I would report it to your doctor immediately.
Hello MrsStrayhorn. Depending on the dose and length of time he was on Zoloft, it could be that hes possibly having withdrawls for his body is not receiving it any longer. I believe that this might be the cause of the anger, irritabiltity. I don't believe that the Viibryd is the culprit but I could wrong. Best of wishes to you both, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2013 • 6 answers
Updated 25 Nov 2012 • 1 answer
Updated 20 Feb 2013 • 6 answers
Updated 29 Apr 2018 • 7 answers
Updated 6 Mar 2016 • 1 answer